| Model Number |
INTERMITTENT CATHETER |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the catheters are too long.She said she tried a shorter one and liked it better.She stated she thinks it caused a uti.Doctor provided her with a sample, and she liked it better.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a patient stated these catheters are too long.She said she tried a shorter on and like it better.She stated she thinks it caused a uti.Doctor provided her with a sample, and she liked it better.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.